# SDR SWAA1201125

- Difficulty date: January 16, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP UPPER SURFACE IS DELAMINATED AT 35-INCH I/B OF O/B END.  REPAIRED FORE FLAP PER SRM.
